# SDR HEEA956004

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Q
- Make and model: Bell 206B
- Aircraft serial: 3625
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Bushing Shift
- Location: M/R
- Part time: 3,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BUSHING SHIFTED UPWARD.
